Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 793732, 19 pages
http://dx.doi.org/10.1155/2009/793732
Research Article

An Impulsive Two-Prey One-Predator System with Seasonal Effects

Department of Mathematics, Kyungpook National University, Daegu 702-701, South Korea

Received 17 November 2008; Accepted 19 January 2009

Academic Editor: Leonid Berezansky

Copyright © 2009 Hunki Baek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Liu, Y. Zhang, and L. Chen, “Dynamic complexities in a Lotka-Volterra predator-prey model concerning impulsive control strategy,” International Journal of Bifurcation and Chaos, vol. 15, no. 2, pp. 517–531, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Liu, Z. Teng, and L. Chen, “Analysis of a predator-prey model with Holling II functional response concerning impulsive control strategy,” Journal of Computational and Applied Mathematics, vol. 193, no. 1, pp. 347–362, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Liu and L. Chen, “Complex dynamics of Holling type II Lotka-Volterra predator-prey system with impulsive perturbations on the predator,” Chaos, Solitons & Fractals, vol. 16, no. 2, pp. 311–320, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Tang, Y. Xiao, L. Chen, and R. A. Cheke, “Integrated pest management models and their dynamical behaviour,” Bulletin of Mathematical Biology, vol. 67, no. 1, pp. 115–135, 2005. View at Publisher · View at Google Scholar · View at PubMed · View at MathSciNet
  5. S. Zhang and L. Chen, “A Holling II functional response food chain model with impulsive perturbations,” Chaos, Solitons & Fractals, vol. 24, no. 5, pp. 1269–1278, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Zhang and L. Chen, “A study of predator-prey models with the Beddington-DeAnglis functional response and impulsive effect,” Chaos, Solitons & Fractals, vol. 27, no. 1, pp. 237–248, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Wang, H. Wang, and Z. Li, “The dynamic complexity of a three-species Beddington-type food chain with impulsive control strategy,” Chaos, Solitons & Fractals, vol. 32, no. 5, pp. 1772–1785, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Zhang, L. Dong, and L. Chen, “The study of predator-prey system with defensive ability of prey and impulsive perturbations on the predator,” Chaos, Solitons & Fractals, vol. 23, no. 2, pp. 631–643, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Baek, “Dynamic complexites of a three-species Beddington-DeAngelis system with impulsive control strategy,” Acta Applicandae Mathematicae. In press. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. Baek, “Extinction and permanence of a three-species Lotka-Volterra system with impulsive control strategies,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 752403, 18 pages, 2008. View at Publisher · View at Google Scholar
  11. P. Georgescu and G. Moroşanu, “Impulsive perturbations of a three-trophic prey-dependent food chain system,” Mathematical and Computer Modelling, vol. 48, no. 7-8, pp. 975–997, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Song and Z. Xiang, “The prey-dependent consumption two-prey one-predator models with stage structure for the predator and impulsive effects,” Journal of Theoretical Biology, vol. 242, no. 3, pp. 683–698, 2006. View at Publisher · View at Google Scholar · View at PubMed · View at MathSciNet
  13. X. Song and Y. Li, “Dynamic complexities of a Holling II two-prey one-predator system with impulsive effect,” Chaos, Solitons & Fractals, vol. 33, no. 2, pp. 463–478, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Zhang, L. Chen, and J. J. Nieto, “A delayed epidemic model with stage-structure and pulses for pest management strategy,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1714–1726, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Zhang and L. Chen, “Chaos in three species food chain system with impulsive perturbations,” Chaos, Solitons & Fractals, vol. 24, no. 1, pp. 73–83, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Zhang, F. Wang, and L. Chen, “A food chain model with impulsive perturbations and Holling IV functional response,” Chaos, Solitons & Fractals, vol. 26, no. 3, pp. 855–866, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Zhang, B. Liu, and L. Chen, “Extinction and permanence of a two-prey one-predator system with impulsive effect,” Mathematical Medicine and Biology, vol. 20, no. 4, pp. 309–325, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Zhang, Z. Xiu, and L. Chen, “Dynamic complexity of a two-prey one-predator system with impulsive effect,” Chaos, Solitons & Fractals, vol. 26, no. 1, pp. 131–139, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. M. Cushing, “Periodic time-dependent predator-prey systems,” SIAM Journal on Applied Mathematics, vol. 32, no. 1, pp. 82–95, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Gakkhar and R. K. Naji, “Chaos in seasonally perturbed ratio-dependent prey-predator system,” Chaos, Solitons & Fractals, vol. 15, no. 1, pp. 107–118, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Rinaldi, S. Muratori, and Y. Kuznetsov, “Multiple attractors, catastrophes and chaos in seasonally perturbed predator-prey communities,” Bulletin of Mathematical Biology, vol. 55, no. 1, pp. 15–35, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. G. C. W. Sabin and D. Summers, “Chaos in a periodically forced predator-prey ecosystem model,” Mathematical Biosciences, vol. 113, no. 1, pp. 91–113, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. D. D. Baĭnov and P. S. Simeonov, Impulsive Differential Equations: Asymptotic Properties of the Solutions, vol. 28 of Series on Advances in Mathematics for Applied Sciences, World Scientific, River Edge, NJ, USA, 1995. View at Zentralblatt MATH · View at MathSciNet
  24. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989. View at Zentralblatt MATH · View at MathSciNet